Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

No bleeding after taking mifepristone and misoprostol. Feeling bloated. Any complication?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
Hi, Doctor, my wife had recently taken medication(mifeprestone&misoprostol) for pregnancy termination, as her menstruation did not occur 2 weeks past her usual date, but till now, her menses has not resumed, so we gave her cycloreg tabs, but still no effect. She is having problems such as gas formation or should i say stomach bloating and it is becoming very unformtable for her, please help.
Posted Sun, 13 Jan 2013 in Abortion and Stillbirth
Answered by Dr. Rhea Chanda 1 hour later
I hope that a pregnancy test was positive after she missed a period. And an ultrasound was done. After taking the mifepristone,the bleeding should occurs wihin 48hrs.If not then its a failed induction. She needs to repeat the ultrasound and go for a surgical intervention.Gas formation is not occurring due to this,bit she can take omeprazole/pantoprazole tablets for relief.If you have syrup antacid at home,it should work also.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor